# SDR DALA2025042303186

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 97,238 hours, 46,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 R AFT ENTRY DOOR KNUCKLE-KNOCKER NOT EXTENDING WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND KNUCKLE-KNOCKER RUBING AGAINST DOOR LINING ADJUSTED LINING OPS CHECK GOOD PER B757 MM 52-11. (6578196)
